# SDR SWAA2022082331905

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SCUFF PLATE CORNER CRACK / [01] RECEIVED; REPAIRED AFT CARGO ; FWD SCUFF PLATE CORNER P/N 654A0004-97; REPAIRED SCUFF PLATE TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q002KP7D;[02] VERIFIED STEP 1.
